Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Edwards, Robert D.
Characterizing infinite dimensional manifolds topologically. Séminaire Bourbaki, 21 (1978-1979), Exp. No. 540, 25 p.
Full text djvu | pdf | Reviews MR 572429 | Zbl 0429.57004

stable URL: http://www.numdam.org/item?id=SB_1978-1979__21__278_0

Bibliography

[An1] R.D. Anderson - Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126(1967), 200-216. Announced in Bull. Amer. Math. Soc. 72(1966), 515-519. See also [A-B].
Article |  MR 205212 |  Zbl 0152.12601
[An2] R.D. Anderson - On topological infinite deficiency, Michigan Math. J. 14(1967), 365-383.
Article |  MR 214041 |  Zbl 0148.37202
[An3] R.D. Anderson - Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75(1969), 64-67.
Article |  MR 238358 |  Zbl 0195.53602
[An4] R.D. Anderson - Homeomorphisms on infinite-dimensional manifolds, Actes, Congrès International des Mathématiciens, Nice 1970, Tome 2, 13-18.  MR 454983 |  Zbl 0228.57007
[A-B] R.D. Anderson and R.H. Bing - A completely elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74(1968), 771-792.
Article |  MR 230284 |  Zbl 0189.12402
[Bi] R.H. Bing - A homeomorphism between the 3-sphere and the sum of two solid horned spheres, Annals of Math. 56(1952), 354-362.  MR 49549 |  Zbl 0049.40401
[Ch1] T.A. Chapman - Cell-like mappings of Hilbert cube manifolds : Solution of a handle problem, General Top. and Appl. 5(1975), 123-145.  MR 377894 |  Zbl 0308.58002
[Ch2] T.A. Chapman - Lectures on Hilbert Cube Manifolds, Regional Conference Series in Mathematics n° 28, Amer. Math. Soc. 1976.  MR 423357 |  Zbl 0347.57005
[C-S] D.W. Curtis and R.M. Schori - 2X and C(X) are homeomorphic to the Hilbert cube, Bull. Amer. Math. Soc. 80(1974), 927-931.
Article |  MR 353235 |  Zbl 0302.54011
[Ed] R.D. Edwards - The ANR Theorem, Chapter 14 in [Ch2].
[Hat] A.E. Hatcher - Higher simple homotopy theory, Annals of Math. 102(1975), 101-137.  MR 383424 |  Zbl 0305.57009
[Hav] W.E. Haver - Mappings between ANR's that are fine homotopy equivalences, Pacific Jour. Math. 58(1975), 457-461.
Article |  MR 385865 |  Zbl 0311.55006
[Hu] S.-T. Hu - Theory of Retracts, Wayne State University Press, 1965.  MR 181977 |  Zbl 0145.43003
[La] R.C. Lacher - Cell-like mappings, I, Pacific Jour. Math. 30(1969), 717-731.
Article |  MR 251714 |  Zbl 0182.57601
[Mi] R.T. Miller - Mapping cylinder neighborhoods of some ANR's, Annals of Math. 103(1976), 417-427. Announced in Bull. Amer. Math. Soc. 81(1975), 187-188.  MR 358790 |  Zbl 0296.54015
[S-W] R.M. Schori and J.E. West - The hyperspace of the closed unit interval is a Hilbert cube, Trans. Amer. Math. Soc. 213(1975), 217-235. Announced in Bull. Amer. Math. Soc. 79(1973), 1286-1291.  MR 390993 |  Zbl 0312.54011
[To1] H. Toruńczyk - Absolute retracts as factors of normed linear spaces, Fund. Math. 86(1974), 53-67.
Article |  MR 365471 |  Zbl 0318.57005
[To2] H. Toruńczyk - On CE-images of the Hilbert cube and characterization of Q-manifolds, Fund. Math., to appear.
Article |  MR 585543 |  Zbl 0346.57004
[To3] H. Toruńczyk - Characterizing Hilbert space topology, Preprint 143, Institute of Mathematics, Polish Academy of Sciences, 1978.  MR 611763
[To4] H. Toruńczyk - An Introduction to Infinite-Dimensional Topology, in preparation.
[We] J.E. West - Mapping Hilbert cube manifolds to ANR's : a solution of a conjecture of Borsuk, Annals of Math. 106(1977), 1-18. Announced in Bull. Amer. Math. Soc. 81(1975), 163-165.  MR 451247 |  Zbl 0375.57013
Copyright Cellule MathDoc 2014 | Credit | Site Map